Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Elevated uric acid levels. Is it advisable to take Formula 1 shake and Personalized protein powder from herbalife?

i am herbalife distributor. I have one customer who is having uric acid levels high and she is restricted from protein. Can I suggest her to go for Formula 1 shake (one shake contains 9 gms protein) along with Personalised Protein powder(1 spoon contains 5 gms protein it is a combination of Soy protein isolate & whey protein ). Pl advise
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  640
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
First you have to check how much is the uric acid elevated. If it is pathological it needs to be evaluated for the possible cause. There is no need to completely restrict the protein. She can take her daily requirem
Of protein which is 1 gm/kg of body weight. She can take that amount through any means. Please consult her physician before offering her any treatment.
Thank you
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor